# SDR ASAA0873545

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE FAYING SURFACE CORRODED AROUND ANCHOR NUTS.  REPLACED SILL WITH NEW PART IAW B737 700 SRM 51 40 02 AND 51 40 05.
